# SDR SWI2025F00810

- Difficulty date: April 3, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0462BETWEEN FS1069.75 AND FS1088.20 INTERNAL OF LH PYLON (LUNCH BOX), THEIRS A FUEL LINE THAT LEAKED AND AREA HAS CORROSION.  FLAGGED  (C-CHECK RO 06/29/2025)REMOVED CORROSION BETWEEN FS1069.75 AND FS1088.20 INTERNAL OF LH PYLON (LUNCH BOX) PER CRJ900 SRM 51-21-06-001-001-A01 AND COMPLIED WITH ALL STEPS (1-4) OF REO 690-53-61-1573, REV --, 2025-04-29. COMPLIED WITH 51-900-1002-SKY
